# SDR 96ZZZX1508

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N125X
- Make and model: Beech E18S
- Aircraft serial: BA192
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 90 Lt-Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WS 90 RT UPPER - LIGHT CORROSION AND INDICATION OF .750 INCH CRACK FROM WELD INTO SPAR.  FOLLOW-UP INSPECTION WS 90 RT UPPER WITH DYE PENETRANT AND ULTRASONICS WITH NO CRACK INDICATIONS NOTED.
